# SDR SIMA20161017004

- Difficulty date: October 17, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N935AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500920
- Aircraft time: 28,664 hours, 24,299 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 14525175001
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL BAGGAGE DOOR CUTOUT LOWER FWD LATERAL L SHAPE CHAFED.  REPAIRED BAGGAGE DOOR CUTOUT FWD LATERAL L SHAPE IAW ERS-EM-53MR-2338.
